On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 3.236.55.22
Access to elec. publ.: SémCong

Annales scientifiques de l'ENS

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Serie 4:
Serie 3:
Serie 2:
Serie 1:

Search


Catalogue & orders

Annales scientifiques de l’ENS, série 4 - Titles - 41 - pages 1003-1022

Titlessérie 4, 41

Growth of Selmer groups of Hilbert modular forms over ring class fields

Jan Nekovář

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4, 41, fascicule 6 (2008), 1003-1022

Download this paper : PDF File

Résumé :

Croissance des groupes de Selmer de formes modulaires de Hilbert sur des corps de classes d’anneau

On donne des bornes inférieures non triviales sur la croissance des rangs des groupes de Selmer de formes modulaires de Hilbert sur les corps de classes d’anneau et sur des extensions de Kummer, en démontrant d’abord un résultat de parité.

Mots clefs : Groupes de Selmer, formes modulaires de Hilbert

Abstract :

We prove non-trivial lower bounds for the growth of ranks of Selmer groups of Hilbert modular forms over ring class fields and over certain Kummer extensions, by establishing first a suitable parity result.

Keywords : Selmer groups, Hilbert modular forms

Class. math. : 11G40, 11F41, 11G05


References :

1
Aflalo, E. and , J.
Non-triviality of CM points in ring class field towers
3000effacer, to appear in Israel J. Math.
2
Bloch, Spencer and Kato, Kazuya
pL  -functions and Tamagawa numbers of motives
in The Grothendieck Festschrift, Vol. I, Birkhäuser, 1990
Math Reviews 1086888
Zentralblatt 768.14001
3
Coates, J. and Fukaya, T. and Kato, Kazuya and Sujatha, R.
Root numbers, Selmer groups and non-commutative Iwasawa theory
3000effacer, preprint
4
Cornut, C. and Vatsal, V.
Nontriviality of Rankin-Selberg pL  -functions and CM points
LMS Lecture Note Series, 320 (2007) 121–186
5
Dokchitser, Tim and Dockchitser, Vladimir
Regulator constants and the parity conjecture
3000effacer, preprint arXiv:0709.2852
6
Dokchitser, Tim and Dokchitser, Vladimir
On the Birch-Swinnerton-Dyer quotients modulo squares
3000effacer, preprint arXiv:math/0610290
7
Dokchitser, Vladimir
Root numbers of non-abelian twists of elliptic curves
Proc. London Math. Soc., 91 (2005) 300–324
Math Reviews 2167089
Zentralblatt 1076.11042
8
Fontaine, Jean-Marc and Perrin-Riou, Bernadette
Autour des conjectures de Bloch et Kato: cohomologie galoisienne et valeurs de fonctions pL
in Motives (Seattle, WA, 1991), Amer. Math. Soc., 1994
Math Reviews 1265546
Zentralblatt 821.14013
9
Gross, Benedict H. and Prasad, Dipendra
Test vectors for linear forms
Math. Ann., 291 (1991) 343–355
Math Reviews 1129372
Zentralblatt 768.22004
10
Jacquet, Hervé
Automorphic forms on pGL (2)  . Part II
Springer, 1972
Math Reviews 562503
11
Jacquet, Hervé and Langlands, R. P.
Automorphic forms on pGL (2)
Springer, 1970
Math Reviews 401654
12
Mazur, Barry and Rubin, Karl
Finding large Selmer rank via an arithmetic theory of local constants
Ann. of Math., 166 (2007) 579–612
Math Reviews 2373150
Zentralblatt pre05248867
13
Nekovář, Jan
Selmer complexes
Astérisque, 310 (2006) 559
Math Reviews 2333680
14
Nekovář, Jan
On the parity of ranks of Selmer groups. III
Doc. Math., 12 (2007) 243–274
Math Reviews 2350290
Zentralblatt pre05165891
15
Nekovář, Jan
The Euler system method for CM points on Shimura curves
LMS Lecture Note Series, 320 (2007) 471–547
16
Nekovář, Jan
On the parity of ranks of Selmer groups IV
3000effacer, to appear in Compositio Math.
17
Saito, Hiroshi
On Tunnell’s formula for characters of pGL(2)
Compositio Math., 85 (1993) 99–108
Math Reviews 1199206
18
Tunnell, Jerrold B.
Local pε -factors and characters of pGL (2)
Amer. J. Math., 105 (1983) 1277–1307
Math Reviews 721997
19
Waldspurger, Jean-Loup
Correspondances de Shimura et quaternions
Forum Math., 3 (1991) 219–307
Math Reviews 1103429
Zentralblatt 724.11026